# SDR MASA00162

- Difficulty date: December 4, 2000
- Submitted: December 28, 2000
- Operation: Air carrier
- Aircraft: N77286
- Make and model: Cndair CL6002B19
- Aircraft serial: 7286
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Failed
- Location: Cabin
- Component: Emerg Light Ass
- Component part number: BM10006002
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 7286 - AIRCRAFT HAD A LEFT AFT EMERGENCY EXIT LIGHT INOPERABLE.  MAINTENANCE REMOVED AND REPLACED THE BULB.  OPS CHK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (X)
